# SDR DXTA2014080605847

- Difficulty date: July 16, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 10,044 hours, 8,030 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETRACTED GEAR ON DEPARTURE & WE GOT A GEAR UNSAFE RED LIGHT & NOSE WHEEL DOWN & LOCKED GREEN LIGHT.  MAIN GEAR RETRACTED NORMALLY.  NO OTHER ABNORMAL INDICATIONS.  BY THE SOUND & FEEL OF IT, NOSE WHEEL GEAR NEVER UNLOCKED.  NORMAL LANDING WITH THREE GREEN & NO RED LIGHT.  JACKED ACFT & CYCLED GEAR APPROXIMATELY 25 CYCLES.  ALL OPERATION & INDICATIONS ARE NORMAL.  CHECKED THE NOSE STRUT EXTENSION LENGTH & IT IS WITHIN SPECIFICATION OF LESS THAN 9.1".  CHECKED THE ADJUSTMENT OF THE NOSE GEAR UPLOCK SWITCH & IT IS OKAY.  IT WAS DECIDED TO REPLACE THE NOSE GEAR ACTUATOR.  REMOVED NG ACTUATOR PN 9912491-3 & SN 0303A.  INSTALLED A RENTAL NLG ACTUATOR 9912491-3 & SN 0100.  THE ACTUATOR WAS INSTALLED WITH NEW HARDWARE.  PERFORMED ALL GEAR CHECKS INCLUDING THE BLOW DOWN CHECK.  ALL GEAR OPERATIONAL CHECKS ARE NORMAL IAW MM 32-30-03.
